American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Guo Lin and Shigui Ruan. Persistence and failure of complete spreading in delayed reaction-diffusion equations. Proc. Amer. Math. Soc. 144 (2016) 1059-1072.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Philippin. Blow-up phenomena for a class of fourth-order parabolic problems. Proc. Amer. Math. Soc. 143 (2015) 2507-2513.
Abstract, references, and article information   
View Article: PDF

[3] Karel Hasik and Sergei Trofimchuk. An extension of Wright's 3/2-theorem for the KPP-Fisher delayed equation. Proc. Amer. Math. Soc. 143 (2015) 3019-3027.
Abstract, references, and article information   
View Article: PDF

[4] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc. 143 (2015) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[6] Zhi-Cheng Wang, Jianhong Wu and Rongsong Liu. Traveling waves of the spread of avian influenza. Proc. Amer. Math. Soc. 140 (2012) 3931-3946.
Abstract, references, and article information   
View Article: PDF

[7] Guangying Lv and Mingxin Wang. Stability of planar waves in mono-stable reaction-diffusion equations. Proc. Amer. Math. Soc. 139 (2011) 3611-3621. MR 2813391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joana Terra and Noemi Wolanski. Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case. Proc. Amer. Math. Soc. 139 (2011) 1421-1432. MR 2748435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] German A. Enciso. On a Smale theorem and nonhomogeneous equilibria in cooperative systems. Proc. Amer. Math. Soc. 136 (2008) 2901-2909. MR 2399057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José M. Arrieta. On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 136 (2008) 151-160. MR 2350400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mauricio Bogoya, Raul Ferreira and Julio D. Rossi. Neumann boundary conditions for a nonlocal nonlinear diffusion operator. Continuous and discrete models. Proc. Amer. Math. Soc. 135 (2007) 3837-3846. MR 2341934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yan Guo and Hyung Ju Hwang. Pattern formation (II): The Turing Instability. Proc. Amer. Math. Soc. 135 (2007) 2855-2866. MR 2317962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gao-Feng Zheng. On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals. Proc. Amer. Math. Soc. 135 (2007) 1487-1494. MR 2276658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tomás Caraballo, Hans Crauel, José A. Langa and James C. Robinson. The effect of noise on the Chafee-Infante equation: A nonlinear case study. Proc. Amer. Math. Soc. 135 (2007) 373-382. MR 2255283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dung Le and Toan Trong Nguyen. Global existence for a class of triangular parabolic systems on domains of arbitrary dimension. Proc. Amer. Math. Soc. 133 (2005) 1985-1992. MR 2137864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Youpeng Chen, Qilin Liu and Chunhong Xie. Blow-up for degenerate parabolic equations with nonlocal source. Proc. Amer. Math. Soc. 132 (2004) 135-145. MR 2021256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matthias Birkner, José Alfredo López-Mimbela and Anton Wakolbinger. Blow-up of semilinear pde's at the critical dimension. A probabilistic approach. Proc. Amer. Math. Soc. 130 (2002) 2431-2442. MR 1897470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. V. Pao. Time delayed parabolic systems with coupled nonlinear boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 1079-1086. MR 1873782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Liwen Wang. The blow-up for weakly coupled reaction-diffusion systems. Proc. Amer. Math. Soc. 129 (2001) 89-95. MR 1784017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Qi S. Zhang and Z. Zhao. Global asymptotic behavior of solutions of a semilinear parabolic equation. Proc. Amer. Math. Soc. 126 (1998) 1491-1500. MR 1458274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Assia Barabanova. On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity . Proc. Amer. Math. Soc. 122 (1994) 827-831. MR 1207533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Takáč. Linearly stable subharmonic orbits in strongly monotone time-periodic dynamical systems . Proc. Amer. Math. Soc. 115 (1992) 691-698. MR 1098406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lawrence Markus. Generic heat diffusion is scalar controllable . Proc. Amer. Math. Soc. 114 (1992) 261-262. MR 1056681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Escobedo and M. A. Herrero. A uniqueness result for a semilinear reaction-diffusion system . Proc. Amer. Math. Soc. 112 (1991) 175-185. MR 1043410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Joel D. Avrin. Decay and boundedness results for a model of laminar flames with complex chemistry . Proc. Amer. Math. Soc. 110 (1990) 989-995. MR 1028038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Si Ning Zheng. A note on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system . Proc. Amer. Math. Soc. 98 (1986) 103-108. MR 848885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia